Author's reply to : Comment on "Existence of heteroclinic orbits of the Shil'nikov type in a 3D quadratic autonomous chaotic system" [J. Math. Anal. Appl. 315 (2006) 106-119]

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

4 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Journal / PublicationJournal of Mathematical Analysis and Applications
Volume392
Issue number1
Publication statusPublished - 1 Aug 2012

Citation Format(s)

Author's reply to : Comment on "Existence of heteroclinic orbits of the Shil'nikov type in a 3D quadratic autonomous chaotic system" [J. Math. Anal. Appl. 315 (2006) 106-119]. / Zheng, Zuo-Huan; Chen, Guanrong.

In: Journal of Mathematical Analysis and Applications, Vol. 392, No. 1, 01.08.2012.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal